RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1987, Volume 23, Number 6, Pages 1009–1014 (Mi de6229)  

Ordinary Differential Equations

A criterion for the asymptotic stability of a system of two differential equations with homogeneous right-hand sides

A. Yu. Uteshev, S. G. Shulak

Leningrad State University

Full text: PDF file (638 kB)

Bibliographic databases:
UDC: 517.925.51
Received: 01.07.1985

Citation: A. Yu. Uteshev, S. G. Shulak, “A criterion for the asymptotic stability of a system of two differential equations with homogeneous right-hand sides”, Differ. Uravn., 23:6 (1987), 1009–1014

Citation in format AMSBIB
\Bibitem{UteShu87}
\by A.~Yu.~Uteshev, S.~G.~Shulak
\paper A criterion for the asymptotic stability of a system of two differential equations with homogeneous right-hand sides
\jour Differ. Uravn.
\yr 1987
\vol 23
\issue 6
\pages 1009--1014
\mathnet{http://mi.mathnet.ru/de6229}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=899621}
\zmath{https://zbmath.org/?q=an:0631.34063}


Linking options:
  • http://mi.mathnet.ru/eng/de6229
  • http://mi.mathnet.ru/eng/de/v23/i6/p1009

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:82
    Full text:42

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021